| | Low estradiol and Ovcon 35
I am 24 and was having hot flashes, no periods, etc. My doctor finally did hormone tests on me and found that I had so little estriol in my blood, it could not even be traced! But everything else was ok, so I am not going into early menopuase. She said it may be a result of being on the same low-dose birth control pill for 9 years, so she is switching me to Ovcon 35. I have heard of a lot of side effects, like depression, moodiness, and fatigue were the biggest concerns of mine. I have also heard alot about other bothersome side effects such as lots of bleeding, spotting, 2 periods a month, and weight gain. However, alot of these are also symptoms of too little estriol and I was hoping would be fixed by this new pill. So i was wondering if anyone has tried Ovcon 35 or any higher dose estriol bc due to low levels of estradiol and what happened?
Last edited by shana1234; 01-06-2006 at 12:04 PM.